Help please,in pain!

Hello everyone my name is Eleni I have vulvodinia for 3 years now.Just resently I ve been diagnosed.Same story here,pain like burning on the vagina and butt.Seen thousand docs most of them they don't know and can't provide any help.I am based in Dubai...and trying to find a right treatment.Right now am using xylocaine which makes me feel a bit better only for 1 hour or less.The last doc wanted to prescribe me with antidepressants but I didn't want to become a zombie.Right now with all this pain I might consider them.I am looking for any advise on what to do next .Shall I see a neurologist?Shall go for botox...acupuncture.....?Which specialist is the right one ?I figure out Gynos they are not really aware with the condition?Any suggestions

5 Replies

oldestnewest
  • Try amitryptline or lyrica. Don't suffer anymore. The amitryptline has calmed my pain.

  • The thing is I am so afraid to take antidepressants for all the side effects.

  • My wife hasn't started the anti-depressants (which they found actually work as a nerve-blocker of sorts-this is why the prescribe them- I know it seems a bit odd) because she's breast feeding.

    She does pelvic floor training with a PT, and tries to eat a low sodium diet. She also only wears cotton underwear and sleeps without them in the evening to avoid irritants.

    She doesn't used scented soap there either. The basic idea is to keep things there non-agitated and irritation free.

    We still can't have sex, but she's hoping to in the future with more treatment. She's now only in pain if she tries to have sex, other than that she's good.

    That may not sound great, but it's a hell of a lot better than being in pain all the time.

    We're planning on trying acupuncture soon too.

    Take it one day at a time, I hope you find something that helps.

  • Thank you so much for replying am doing the same things as well but still some times don't help.I will start acupuncture and PT.

  • Acupuncture has not helped me so far. It's been a month. I would say to try the antidepressant and if u have side effects then go off. I have not had any. Sending wishes for healing for all of us! Lisa

You may also like...